# SDR EIA2007015

- Difficulty date: February 18, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,003 hours, 16,569 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cable
- Part number: 580258003
- Part serial: 223
- Condition: Broken
- Location: Relief Valve
- Component: Relief Valve
- Component part number: 3206254
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, IN CLIMB, AT F1120 PILOTS FIRE WARNING ANNUNCIATOR ILLUMINATED WITH FLIGHT ENGINEER'S NR 1 ENG A & B LOOPS AT TOP OF BAND.  ENGINE WAS SHUT DOWN AND RT FIRE BOTTLE DISCHARGED.  FIRE DETECTION RETURNED TO NORMAL AND AIRCRAFT RETURNED TO TLV.  TROUBLESHOOTING LED TO VARIABLE BYPASS VALVE, CABLE AND BELLCRANK NEEDING TO BE REPLACED.  THE VBV CABLE WAS BROKEN AND THE BELLCRANK WAS BENT.
